A Class of Discrete Spectra of Non-Pisot Numbers

Dragan Stankov

Publications de l'Institut Mathématique (2008)

  • Volume: 83(97), Issue: 103, page 9-14
  • ISSN: 0350-1302

How to cite


Dragan Stankov. "A Class of Discrete Spectra of Non-Pisot Numbers." Publications de l'Institut Mathématique 83(97).103 (2008): 9-14. <http://eudml.org/doc/255771>.

author = {Dragan Stankov},
journal = {Publications de l'Institut Mathématique},
keywords = {Pisot numbers; polynomials},
language = {eng},
number = {103},
pages = {9-14},
publisher = {Matematički institut SANU},
title = {A Class of Discrete Spectra of Non-Pisot Numbers},
url = {http://eudml.org/doc/255771},
volume = {83(97)},
year = {2008},

AU - Dragan Stankov
TI - A Class of Discrete Spectra of Non-Pisot Numbers
JO - Publications de l'Institut Mathématique
PY - 2008
PB - Matematički institut SANU
VL - 83(97)
IS - 103
SP - 9
EP - 14
LA - eng
KW - Pisot numbers; polynomials
UR - http://eudml.org/doc/255771
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.